# SDR CA070110003

- Difficulty date: December 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172D
- Aircraft time: 3,612 hours
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 05430358
- Condition: Cracked
- Location: Nlg
- Part time: 3,691 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO INSTALLATION ON AIRCRAFT, NOSE GEAR SHOCK STRUT ASSEMBLY WAS THOROUGHLY INSPECTED.  SEVERAL CRACKS WERE FOUND ON UPPER TORQUE LINK.  NEW MFG PART WAS INSTALLED. (TC NR 20070110003)
